Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 74, NWS New York, NY

September 19, 2012

NWS New York, NY issued this small craft advisory at Sep 19, 2012, 5:46 PM EDT. It took effect at Sep 19, 2012, 6:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2012, 5:46 PM EDT (21:46 UTC)
In effect from
Sep 19, 2012, 6:00 PM EDT
Expired
Sep 20, 2012, 3:18 PM EDT
In force
21 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WHUS71 KOKX 192146
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
546 PM EDT WED SEP 19 2012

...HIGH SEAS CONTINUE TONIGHT THROUGH TOMORROW...

ANZ350-353-192300-
/O.CAN.KOKX.SC.Y.0073.000000T0000Z-120920T2200Z/
/O.NEW.KOKX.SC.Y.0074.120919T2200Z-120920T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
546 PM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY.

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO 
  MONTAUK POINT OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

* TIMING...HIGHEST SEAS AND WINDS LATE TONIGHT AND EARLY TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-192300-
/O.CAN.KOKX.SC.Y.0073.000000T0000Z-120920T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
546 PM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE CONDITIONS THAT WARRANTED THE ISSUANCE OF THE ADVISORY HAVE
DIMINISHED BELOW CRITERIA LEVELS.

$$
3 follow-up statements
680 
WHUS71 KOKX 192325
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
725 PM EDT WED SEP 19 2012

...HIGH SEAS CONTINUE TONIGHT THROUGH TOMORROW...

ANZ350-353-200800-
/O.CON.KOKX.SC.Y.0074.000000T0000Z-120920T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
725 PM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO 
  MONTAUK POINT OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

* TIMING...HIGHEST SEAS AND WINDS LATE TONIGHT AND EARLY 
  TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
849 
WHUS71 KOKX 200757
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
357 AM EDT THU SEP 20 2012

...ROUGH CONDITIONS ON THE WATERS CONTINUES TODAY...

ANZ350-353-202200-
/O.CON.KOKX.SC.Y.0074.000000T0000Z-120920T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
357 AM EDT THU SEP 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO 
  MONTAUK POINT OUT 20 NM.

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT...BECOMING
  EAST THIS AFTERNOON.

* SEAS...3 TO 5 FEET.

* TIMING...HIGHEST WINDS AND SEAS WILL BE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
422 
WHUS71 KOKX 201918
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
318 PM EDT THU SEP 20 2012

ANZ350-353-202030-
/O.CAN.KOKX.SC.Y.0074.000000T0000Z-120920T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
318 PM EDT THU SEP 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW 25 KT AND SEAS HAVE FALLEN BELOW 5
FT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 5:32 PM EDT, 14 minutes earlier.

Area forecast discussion, Sep 19, 5:32 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
532 PM EDT WED SEP 19 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD NORTHEAST AND INTO
NORTHERN NEW ENGLAND TONIGHT AND THURSDAY. THE HIGH WILL GRADUALLY
WEAKEN LATE THURSDAY NIGHT INTO FRIDAY...GIVING WAY TO A COLD FRONT
THIS WEEKEND. HIGH PRESSURE BUILDS BACK IN BEHIND THE FRONT EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HIGH PRESSURE WILL BUILD INTO NEW ENGLAND TONIGHT. THIS HIGH WILL
PROVIDE THE REGION WITH FAIR AND DRY WEATHER. WINDS WILL GENERALLY
BE LIGHT...BUT GRADUALLY SHIFT FROM THE NORTH TO THE NORTHEAST. WIND
SPEEDS MAY INCREASE A BIT LATE AS THE GRADIENT TIGHTENS A BIT
BETWEEN THE HIGH AND AN OFFSHORE LOW.

FOLLOWED A 12Z MAV/MET MOS BLEND FOR LOWS TONIGHT. TEMPERATURES
ARE EXPECTED TO FALL INTO THE 40S AND 50S. A FEW SPOTS...FAR
NORTH AND WEST OF NYC...MAY SEE A FEW LOCATIONS FALL INTO THE
UPPER 30S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE OVER NEW ENGLAND WILL GRADUALLY LIFT NORTH INTO THE
CANADIAN MARITIMES THURSDAY NIGHT. THIS WILL KEEP THE AREA DRY AND
COOL...WITH A NORTHEAST-EASTERLY FLOW.

TEMPS LOOK TO BE A FEW DEGREES BELOW NORMAL. HIGHS THU WILL REACH
THE UPPER 60S AND LOWER 70S...AND LOWS THU NIGHT WILL FALL INTO
THE 40S AND 50S. FOLLOWED A 12Z MET/MAV MOS BLEND.

A MODERATE RIP CURRENT RISK HAS BEEN FORECAST FOR THE
OCEAN BEACHES.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODELS CONTINUE TO SHOW AN AMPLIFIED PATTERN THIS WEEKEND WITH LARGE
TROUGH TO OUR WEST EVENTUALLY LIFTING EAST/NORTHEAST IN TIME. ONCE
TROUGH AXIS PASSES THROUGH...RISING HEIGHTS CAN BE EXPECTED ACROSS
THE NORTHEAST NEXT WEEK. SUBTLE DETAILS ON THIS TROUGH REMAIN IN
QUESTION...WITH GFS THE MOST AGGRESSIVE IN SHORTWAVE ENERGY ROUNDING
THE BASE OF THE TROUGH AS IT PIVOTS AROUND AND ACROSS THE NORTHEAST
LATE THIS WEEKEND.

AT THE SFC...A RIDGE OF HIGH PRESSURE WILL ENSURE DRY WEATHER ACROSS
THE CWA ON FRIDAY. WILL STILL NEED TO KEEP AN EYE ON STALLED FRONT
TO THE EAST AND LOW PRESSURE RIDING ALONG IT...BUT FEEL CLOUDS AND
SHOWERS REMAIN JUST EAST.

SFC FRONT OUT AHEAD OF THE MAIN TROUGH APPROACHES THE REGION
SATURDAY...AND TIMING LOOKS TO BE SATURDAY NIGHT OR EARLY SUNDAY FOR
FRONTAL PASSAGE.

HIGH PRESSURE WILL BUILD SLOWLY FROM THE WEST BEHIND THIS FRONT
EARLY NEXT WEEK...WITH THE CENTER OF THE HIGH PASSING SOUTH ACROSS
THE MID ATLANTIC STATES.

AS SUCH...UNSETTLED WEATHER THIS WEEKEND...WITH THE BEST CHANCE FOR
SHOWERS LATE SATURDAY THROUGH SATURDAY NIGHT AND PERHAPS LINGERING
INTO SUNDAY. THEREAFTER...MAINLY DRY CONDITIONS ANTICIPATED. A
SHOWER IS POSSIBLE WEDNESDAY DEPENDING ON POSITION AND TIMING OF
WEAK SHORTWAVE AND SFC FRONT.

TEMPERATURES ON FRIDAY WILL REMAIN NEAR NORMAL...WITH MOS BLEND
FOLLOWED. TEMPS SHOULD RISE TO JUST ABOVE NORMAL SATURDAY AHEAD OF
THE FRONT IN WARM AIR ADVECTION. BLENDED HPC GUIDANCE WITH WARMER
MOSGUIDE NUMBERS.

BEHIND THE FRONT...TEMPS FALL BACK TO CLOSER TO NORMAL SUNDAY...AND
BELOW NORMAL MONDAY DUE TO CAA...WITH A GRADUAL MODERATION IN TEMPS
LIKELY TOWARD MID WEEK.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
HIGH CONFIDENCE VFR AS HIGH PRESSURE BUILDS FROM THE WEST THROUGH
TONIGHT...AND THEN INTO THE CANADIAN MARITIMES ON THU.

AT THE NYC METRO TERMINALS...WIND DIR INTO EARLY EVENING WILL BE
SOMEWHAT VARIABLE...MOSTLY 320-350 BUT AT TIMES 360-020...WITH GUSTS
UP TO 15 KT.

N-NE FLOW JUST UNDER 10 KT SHOULD SETTLE IN TONIGHT...THEN TURN
NE-E DURING THU MORNING.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND DIR INTO EARLY EVENING
VARIABLE...MOSTLY 310-330 BUT OCCASIONALLY 340-010.

KLGA FCSTER COMMENTS: WIND DIR INTO EARLY EVENING
VARIABLE...MOSTLY 320-350 BUT OCCASIONALLY 360-020.

KEWR FCSTER COMMENTS: WIND DIR INTO EARLY EVENING
VARIABLE...MOSTLY 310-330 BUT OCCASIONALLY 340-010.

KTEB FCSTER COMMENTS: WIND DIR INTO EARLY EVENING
VARIABLE...MOSTLY 310-330 BUT OCCASIONALLY 340-010.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMD EXPECTED.

KISP FCSTER COMMENTS: OCNL GUSTS UP TO 15 KT POSSIBLE UNTIL
AROUND SUNSET,

OUTLOOK FOR 18Z THU THROUGH MON...

.THU AFTERNOON-SAT MORNING...MAINLY VFR.

.SAT AFTERNOON-SUN...MVFR OR LOWER CONDS POSSIBLE IN ANY
SHOWERS/TSTMS.

.MON...VFR.

&&

.MARINE...
SCA IN EFFECT FOR OCEAN ZONES THROUGH AT LEAST TONIGHT.

WINDS WILL GRADUALLY SUBSIDE AS HIGH PRESSURE BUILDS NORTHEAST OF
THE WATERS. SEAS WILL ALSO SUBSIDE...HOWEVER A TIGHTENING NE FLOW
TONIGHT SHOULD KEEP THE SEAS ON THE OCEAN WATERS RIGHT AROUND 5
FT...ESPECIALLY THE TWO EASTERNMOST OCEAN ZONES...ANZ350-353.

SEAS ARE EXPECTED TO SUBSIDE BELOW 5 FT ON THURSDAY HOWEVER ACROSS
EASTERN TWO OCEAN ZONES SEAS WILL REMAIN RIGHT AROUND 5 FT...SO WILL
EXTEND THE SMALL CRAFT THERE THROUGH THURSDAY. WINDS AND SEAS
WILL FALL BELOW SMALL CRAFT LEVELS THURSDAY NIGHT.

WITH A RIDGE OF HIGH PRESSURE OVER THE WATERS FRIDAY...WINDS AND
SEAS WILL REMAIN BELOW SCA CRITERIA. WINDS EVENTUALLY SHIFT AROUND
TO THE SOUTH AHEAD OF AN APPROACHING COLD FRONT SATURDAY. WINDS
INCREASE...AND OCEAN SEAS MAY BUILD CLOSE TO 5 FT.

BY SUNDAY...WINDS SHIFT TO THE WEST/NW DEPENDING ON EXACT TIMING OF
THE COLD FRONT. WINDS COULD BE GUSTY FROM THE WEST/NW SUNDAY NIGHT
THROUGH MONDAY AS HIGH PRESSURE SLOWLY BUILDS FROM THE WEST.

WITH THE WEST TO NORTHWEST FLOW...SEAS SHOULD SUBSIDE SUNDAY AND
MONDAY...ESPECIALLY NEAR SHORE.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH EARLY NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
THE ASTRONOMICAL HIGH TIDE WILL REMAIN HIGH INTO THE THURSDAY
DAYTIME HIGH TIDE. THERE IS A LOW CHANCE THAT AN EASTERLY FLOW COULD
PUSH A FEW ISOLATED SPOTS TO REACH THEIR MINOR COASTAL FLOODING
BENCHMARKS. THE LOCATION WITH THE BEST CHANCE OF SEEING ANY FLOODING
WILL BE ALONG THE SOUTH SHORE BAYS. WITH LOW CONFIDENCE WILL NOT
ISSUE ANY PRODUCTS FOR THIS...BUT IT WILL NEED TO BE MONITORED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ350-353.

&&

SYNOPSIS...BC/PW
NEAR TERM...BC
SHORT TERM...BC
LONG TERM...PW
AVIATION...GOODMAN/JM
MARINE...BC/PW
HYDROLOGY...BC/PW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 19, 5:20 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
520 AM EDT WED SEP 19 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-200900-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
520 AM EDT WED SEP 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-200900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
520 AM EDT WED SEP 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-080-081-178-179-200900-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
520 AM EDT WED SEP 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:10 PM EDTSpecial Marine WarningOKX65 min
Sep 18, 8:21 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk54 min
Sep 18, 8:29 PM EDTSevere Thunderstorm WarningOKXKings, Nassau, Queens, Westchester46 min
Sep 18, 8:30 PM EDTAreal Flood AdvisoryOKXKings, Queens45 min
Sep 18, 9:04 PM EDTAreal Flood AdvisoryOKXSuffolk86 min
Sep 18, 9:09 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk51 min
Sep 18, 9:20 PM EDTSpecial Marine WarningOKX55 min
Sep 18, 9:26 PM EDTSpecial Marine WarningOKX94 min
Sep 18, 9:34 PM EDTTornado WarningOKXSuffolk26 min
Sep 18, 9:35 PM EDTAreal Flood AdvisoryOKXNassau55 min
Sep 18, 9:47 PM EDTFlash Flood WarningOKXNassau, Suffolk88 min
Sep 18, 9:58 PM EDTSevere Thunderstorm WarningOKXSuffolk62 min
Sep 18, 10:18 PM EDTSpecial Marine WarningOKX57 min
Sep 18, 10:31 PM EDTSpecial Marine WarningOKX59 min
Sep 18, 10:41 PM EDTSevere Thunderstorm WarningOKXSuffolk22 min
Sep 18, 10:59 PM EDTSpecial Marine WarningOKX31 min
Sep 18, 11:12 PM EDTSpecial Marine WarningOKX63 min
Sep 18, 11:21 PM EDTAreal Flood AdvisoryOKXSuffolk54 min
Sep 19, 12:18 AM EDTAreal Flood AdvisoryOKXSuffolk117 min
Sep 19, 12:51 AM EDTSpecial Marine WarningOKX24 min
Sep 19, 3:39 AM EDTSmall Craft AdvisoryOKX14 hr
Sep 18, 9:31 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region59 min
Sep 18, 9:42 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region93 min
Sep 18, 10:45 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region60 min
Sep 18, 11:45 PM EDTSpecial Weather StatementOKX45 min
Sep 19, 12:40 AM EDTSpecial Weather StatementOKX65 min

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.